- Journal of Mathematical Sciences and Modelling
- Volume:5 Issue:2
- New Travelling Wave Solutions of Conformable Cahn-Hilliard Equation
New Travelling Wave Solutions of Conformable Cahn-Hilliard Equation
Authors : Esin AKSOY, Adem ÇEVİKEL
Pages : 57-62
Doi:10.33187/jmsm.1149614
View : 16 | Download : 7
Publication Date : 2022-08-31
Article Type : Research Paper
Abstract :In this article, two methods are proposed to solve the fractional Cahn-Hilliard equation. This model describes the process of phase separation with nonlocal memory effects. Cahn-Hilliard equations have numerous applications in real-world scenarios, e.g., material sciences, cell biology, and image processing. Different types of solutions have been obtained. For this, the fractional complex transformation has been used to convert fractional differential equation to ordinary differential equation of integer order. As a result, these solutions are new solutions that do not exist in the literature.Keywords : Conformable derivatives, Exact solution, Nonlinear water waves, Travelling wave solutions